# SDR QXEA9900007

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER TRAILING HINGE, BOTTOM FITTING HAS MECHANICAL DAMAGE.  REPAIRED IAW DHC -8 SRM 51-20-16 AND 51-20-36.
